How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Hasan Your Own Question
Dr. Hasan
Dr. Hasan, Doctor
Category: Medical
Satisfied Customers: 8658
Experience:  MBBS, FCPS, with experience in all fields of medicine and surgery
28983357
Type Your Medical Question Here...
Dr. Hasan is online now

I have been stressed and anxious for several months now and

Resolved Question:

I have been stressed and anxious for several months now and find staying asleep difficult, Zopolone precribed by my doctor gave bad side affects so have gone back to one 25mg Nytol per night which gives me about 4 hours sleep. I have taken Nytol which is an antihistamine drug on and off for a year now. Aside affec statted in the Nytol package is breathlessness and today as on other occasions in the last 2 week I am finding myself tight chested and breathless causing shortness of breath with pins and needle down my right arm. I am worried as have heard this is a bad sign and could be heart related.
I am 13 stone 4 1bs and 5ft 11 inches height so not really over weight my last BMI was 29. have normal blood pressure usually around 118/68 with 80 heart beats per minute and check this regularily on a Boots medically approved machine. My Doctor reports my last blood test i february showed 6.4 total cholesterole which is high so in all things are not looking good. Pleaase help and advise thank you Roger
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Hasan replied 3 years ago.
Hi, Thanks for your question. I'm Dr. Hasan and I'll try to help you. How long this episode of shortness of breath and pins and needles lasts or is this continuous? Do you have any pain in your left side of chest or left arm? Does this shortness of breath comes on with exertion or you feel it at rest? Regards
Customer: replied 3 years ago.

Thank you Doctor the shortness of breath is at rest and continuous today I feel I need to deliberatly breath deeply to stay comfortable. pins and needle are in both arm at times today it is the right arm I have felt tight chested on and off for 2 weeks now some days I am breathless other it is ok worse when anxious like today. some pain in left should blade area since yesterday which could be muscular or something else ? I also have a more rapid or raised heart beat which I can feel. very worried please help and advise

Expert:  Dr. Hasan replied 3 years ago.
Roger thanks a lot for your input. I am sorry to hear about your problem. Shortness of breath and tight chest is not a common side effect of Nytol. Yes heart problem like angina can be a possible cause for the symptoms you are having. Anxiety itself is quite likely and i suspect it more than heart problem in your case because in heart problem the pain is on left side of chest and in left arm. Pins and needles in right arm has no relation to heart. But definitely we can only label anxiety after you have got yourself tested and investigated. So i would suggest you to visit emergency room to get an examination and investigations done. But please dont stress yourself because as per symptoms, heart problem is less likely but investigations are must in these symptoms. Lastly i would like to mention again that the symptoms you are having are not direct side effect of your drug. I wish you good luck and that you get well soon. My goal is to provide you with excellent service – if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done. You can come back here to ask anything even after you have rated the answer. I will be glad to help you always.
Dr. Hasan and other Medical Specialists are ready to help you